# SDR ASOA2013030103086

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,695 hours, 16,690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dislodged
- Location: Inlet
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT AFTER SWITCHING BLEEDS FOR SINGLE PACK OPS, HEARD A CLUNK, AND THEN NO AIR COMING OUT OF VENTS.  CABIN ALTITUDE CLIMBED TO 690 T-INDICATING PRESSURICATION STOPPED WORKING.  F/A REPORTED MILD BURNING RUBBER ODOR IN BACK OF CABIN.  FOUND PRIMARY INLET DUCT TO HEAT EXCHANGER LOOSE, RESECURED, OPS CHECK GOOD IAW AMM 21-51-07.
